Numerical advection of moments of the particle size distribution in Eulerian models
作者: Douglas L. Wright
作者单位: 12106 Forrest Haven Boulevard, Edison, NJ 08817, USA
刊名: Journal of Aerosol Science, 2006, Vol.38 (3), pp.352-369
来源数据库: Elsevier Journal
DOI: 10.1016/j.jaerosci.2006.11.011
关键词: Moment methodsAdvection of momentsTransport of momentsStieltjes moment problemQuadrature method of moments
英文摘要: Abstract(#br)‘Invalid moment sets’—sets of quantities nominally moments but for which no underlying distribution could exist and therefore not moment sets—are generated in Eulerian models from valid sets by independent advection of each moment. Examination of invalid set generation by two representative advection schemes in one dimension for ensembles of 10 4 test cases spanning a range of initial moment sets and flow velocities reveals invalid set frequencies ⩾ 0.7 % for both schemes. Standard moment methods cannot accommodate invalid sets. Solutions to this problem are presented and evaluated for the ensembles and accurate moment advection free of invalid sets was obtained for both schemes. A new closure scheme insensitive to invalid sets using Lagrange interpolation of moment equation...
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:2.686 (2012)

×
关键词翻译
关键词翻译
  • particle 颗粒
  • distribution 分布
  • advection 平流